# SDR VNAA2024030411101

- Difficulty date: February 26, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 29,833 hours, 22,866 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Ascu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVHT MASTER CAUTION IN FLIGHT / REMOVED ASCU MOUNTING TRAY AND FOUND CONNECTOR THREADED MOUNTING NUT MISSING, REINSTALLED ASCU MOUNTING TRAY WITH CONNECTOR ON CORRECT SIDE OF TRAY WITH NUT AND WASHER PER REO 670-32-48-002 PERMANENT REPAIR AND AMM 32-44-07-000/400-801. PERFORMED ACSU BITE TEST AND SELF-TEST OF BRAKE TEMP SENSOR IAW CRJ700 32-46-01-740-801-A01. TAXID A/C TO RUN UP PAD FOR BRAKE TEMPERATURE IAW CRJ 700 AMM 09-20-585-801. OPS CHECK GOOD AT THIS TIME.
